Well, this is somewhat unrelated to the heart problem. My rheumatologist decided to try something new for that problem. I thought the medcine was working with few side affects. On Friday, I was getting dizzier and sleepier and moody. Couldn't stop crying at work. I got home and was just a mess. So, ended up at the ER. They thought it was the new pill, so they told me to wean myself off. By yesterday I was still very dizzy and even sleepier and not feeling well at all. And with everything else, headed back to the ER. This time they did complete workups. Heart is doing pretty good...my kidney function is even better still. The only thing they did not like is it appears I might have MORE blood clots in my lungs. And yes, most likely that new pill is causing problems. This morning I have to take the lung scan results to my pulmonary doc and hope all is well. Like I said...if one thing is under control..another goes haywire. But I am DONE taking anything other than my heart, kidney and lung medicines. I was feeling SO good.
Posts You May Be Interested In
I was wondering if anyone else has had to deal with a cough as a side effect of taking Plaquenil? I have been on the Plaquenil for 15 months and also take Methotrexate with Folic Acid. A month ago I had a reaction to the mtx when my doctor increased the dosage so I have went back down to 6 tablets for a month. I have had a cough with minor congestion for almost 60 days now. I am tired of...
Hi everyone,I need some support badly today. I saw the pulmonologist and he dx'd me with COPD and Asthma. He drew a graph on a mini whiteboard and showed that I was just over 60% lung function (his educated guess without the PFT) and showed me that I would be dead by 60 if I keep smoking, if not sooner. Now, I'm bipolar, and I have really bad nerves (severe anxiety). I have tried to stop smoking...